| Model Number |
800 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Test Result (2695)
| Date of Event |
06/29/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
On (b)(6) 2017 the field service engineer (fse) was at the customer site and observed an issue with the dxh800 instrument's fine gains.The fse replaced manifold mf330 and the reported issue was resolved.The assignable cause for this event was a defective manifold mf330.Patient information was not provided by the customer.Bec internal identifier - (b)(4).
Event or Problem Description
The customer reported that their unicel dxh 800 coulter cellular analysis system generated erroneous high platelet (plt) results on one patient sample with itp (idiopathic thrombocytopenic purpura).The customer reported that one sample from a patient with itp returned a value of 129 for plt.The result did not match the patients¿ clinical history so the sample was rerun on another instrument which gave a value of 8 for plt.The lower value was considered correct.Although erroneous results were reported outside of the laboratory, there was no change or effect to patient treatment.
Additional Manufacturer Narrative
Follow up 01: an improvement for plt flagging was developed and released as a part of a software update to the dxh800 that is designated v3.2.1 on 22-dec-2017; approximately 11.5% of the worldwide product installed base has been upgraded as of 13-jul-2018.Due to an increase in the number of complaints received related to unflagged erroneously high plt patient results released from the lab, bec has determined that a field action is warranted.Field action (fa-33718) was approved on 30-jul-2018.The field action includes a software patch for the improvement for the plt flagging component of v3.2.1, which will expedite installation of this improvement for rest of the installed base.Section h2 - additional information has been selected.Section h7 - recall, notification and modification have been selected.Section h9 - number has been updated to reflect the respective information for this event.Additional information: the recall (fa-33718) includes notification to the customer and correction of the issue via software update.Bec internal identifier: (b)(4).